Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
In This Section
Volume 1981, Issue 325 (Jan 1981)

Issues

On the problem whether the image of a given differentiable map into Riemannian manifold is contained in a submanifold with parallel second fundamental form.

Helmut RECKZIEGEL
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1981.325.87

About the article

Published Online: 2009-12-09

Published in Print:



Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1981.325.87. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
B.-Y. Chen, F. Dillen, L. Verstraelen, and L. Vrancken
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1996, Volume 126, Number 01, Page 153
[2]
Rolf Walter
Mathematische Annalen, 1985, Volume 270, Number 1, Page 125

Comments (0)

Please log in or register to comment.
Log in